Join Us

We are 219,486 members in 84 forums discussing 161,542 topics.

Help with Abbreviations

Topic: Tamoxifen causing major facial break out past menopause. Age 66

Forum: Older Than 60 Years Old With Breast Cancer —

Meet other women who are similar in age and dealing with age-appropriate issues.

Posted on: May 11, 2020 01:00PM

Momgr5 wrote:

I have been on tamoxifen for 2 weeks. Last week face especially forehead broke out with I thought was acne. I called Dr. on call sending photos along. The pain was crazy, the stinging and headaches. The Dr. called it Folliculitis. Usually this involves hair. They are mostly all over my forehead. Dr. prescribed a tetracycline product, docacycline It has made me so sick to my stomach. Stopped that after two days. Anyone else have huge problem with acne after starting Tamoxifen? I am 66, past menopause and not need to hide.

Log in to post a reply

Page 1 of 1 (1 results)

Posts 1 (1 total)

Log in to post a reply

May 11, 2020 02:59PM Moderators wrote:

Dear Momgr5,

Welcome to the BCO community. We are sorry that these issues have brought you here but so glad that you reached out. While you are waiting for some responses here in this topic you may also want to check out two other topics that address all things Tamoxifen - the first is Tamoxifen Support and the other is Bottle'OTamoxifen. They are both very active topics. You can also use the search function in the blue tool bar and search the word acne or "acne and Tamoxifen" such may lead you to other posts and members with whom you can connect. Keep us posted and let us know if you need help navigating your way around the boards.

The Mods

To send a Private Message to the Mods: community.breastcancer.org/mem...

Page 1 of 1 (1 results)